Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 172, NWS Atlanta, GA

June 19, 2010Coweta County, Fayette County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 19, 2010, 3:53 PM EDT for Coweta County, Fayette County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2010, 3:53 PM EDT (19:53 UTC)
Expired
Jun 19, 2010, 4:32 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Coweta County, GA, Fayette County, GA

The radar

The Atlanta radar (KFFC), 13 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:15 PM EDTHAIL 1Newnan, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 1:13 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1143 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WUUS52 KFFC 191953
SVRFFC
GAC077-113-192045-
/O.NEW.KFFC.SV.W.0172.100619T1953Z-100619T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT SAT JUN 19 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
  COWETA COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 445 PM EDT

* AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
  MILES NORTH OF TYRONE TO 9 MILES NORTH OF NEWNAN...MOVING SOUTH AT
  30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PEACHTREE CITY...SHARPSBURG...MORELAND...TURIN...GRANTVILLE...
  SENOIA AND HARALSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3347 8489 3351 8484 3350 8461 3354 8450
      3327 8446 3326 8449 3322 8451 3322 8464
      3323 8466 3322 8469 3323 8469 3322 8483
      3319 8484 3318 8485
TIME...MOT...LOC 1953Z 354DEG 25KT 3357 8461 3349 8480

$$
2 follow-up statements
902 
WWUS52 KFFC 192024
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EDT SAT JUN 19 2010

GAC077-113-192045-
/O.CON.KFFC.SV.W.0172.000000T0000Z-100619T2045Z/
COWETA GA-FAYETTE GA-
424 PM EDT SAT JUN 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WESTERN FAYETTE AND COWETA COUNTIES...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SANDY CREEK TO MADRAS...MOVING SOUTH AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THOMAS
CROSSROADS...NEWNAN...PEACHTREE CITY...STARRS MILL...HARALSON...
SENOIA...TURIN...SHARPSBURG...MORELAND AND GRANTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3347 8489 3351 8484 3350 8461 3354 8450
      3327 8446 3326 8449 3322 8451 3322 8464
      3323 8466 3322 8469 3323 8469 3322 8483
      3319 8484 3318 8485
TIME...MOT...LOC 2024Z 357DEG 18KT 3349 8458 3341 8477

$$
848 
WWUS52 KFFC 192032
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT SAT JUN 19 2010

GAC077-113-192042-
/O.CAN.KFFC.SV.W.0172.000000T0000Z-100619T2045Z/
COWETA GA-FAYETTE GA-
432 PM EDT SAT JUN 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FAYETTE AND COWETA
COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE 
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 35 MPH AND HEAVY 
RAIN ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
SATURDAY EVENING FOR NORTHERN GEORGIA.

LAT...LON 3347 8489 3351 8484 3350 8461 3354 8450
      3327 8446 3326 8449 3322 8451 3322 8464
      3323 8466 3322 8469 3323 8469 3322 8483
      3319 8484 3318 8485
TIME...MOT...LOC 2032Z 357DEG 18KT 3345 8458 3337 8477

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:25 PM EDT, 28 minutes earlier.

Area forecast discussion, Jun 19, 3:25 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT SAT JUN 19 2010

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
SEVERE THUNDERSTORM WATCH REMAINS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA UNTIL THIS EVENING AS A RESULT OF ROBUST CONVECTION MOVING
SOUTHEASTWARD THROUGH THE N CWA...ASSOCIATED WITH A WEAK BOUNDARY IN
ACROSS KY/TN. DEVELOPMENT BEHIND THE SEMI-ORGANIZED ACTIVITY IS NOT
EXPECTED AT THIS TIME...SO AS TSTMS PROGRESS SOUTHWARD AND/OR
DIMINISH...COUNTIES SHOULD BE CLEARED. ALTHOUGH BEST MODELED
INSTABILITIES ARE EXPECTED TO REMAIN OVER MS AND AL...MODERATE
INSTABILITY DOES EXIST ACROSS THE CWA...WITH CAPES APPROACHING 2000
J/KG IN SOME AREAS. ALTHOUGH A LOW SHEAR ENVIRONMENT IS GENERALLY
ASSOCIATED WITH PULSE TYPE ACTIVITY...THE NATURE OF THESE STORMS ARE
MORE MULTICELLULAR WITH A GREATER CHANCE FOR DAMAGING WINDS.

MODELS IN AGREEMENT WITH THE CURRENT TSTM ACTIVITY DIMINISHING IN
THE OVERNIGHT HOURS...BUT HAVE CONTINUED WITH SLIGHT CHANCE POPS
THROUGH 06Z FOR CONSISTENCY WITH THE SVR TSTM WATCH. HIGH PRESSURE
RIDGE ALOFT MAINTAINS CONTROL OF THE SOUTHERN US THROUGH THE WEEKEND
AS DISTURBANCES PASS TO OUR NORTH AROUND THE RIDGE. WITH THE
PREVIOUSLY MENTIONED WEAK BOUNDARY SETTLING OVER THE NORTHERN
CWA...THE COMBINATION OF AMPLE MOISTURE ACROSS S GA AND THE POSITION
OF THE BOUNDARY KEEPS BETTER CHANCES FOR DIURNAL CONVECTION ACROSS
THE SOUTH AND CENTRAL THROUGH MONDAY.

MODEL GUIDANCE STILL SEEMS A LITTLE HIGH ON AFTERNOON HIGH
TEMPS...AND WITH THE MET AND MAV/MET BLEND SHOWING THE MOST SKILL
OVER THE LAST FEW DAYS...HAVE TENDED TOWARDS THE SLIGHTLY COOLER
TEMPS. HIGHS STILL EXPECTED IN THE 90S THROUGH THE PERIOD...WITH LOW
BORDERING THE UPPER 60S AND LOW 70S.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE RIDGE ALOFT CONTINUES TO PERSIST OVER THE SOUTHEAST
THROUGH THE LONG TERM...KEEPING OHIO VALLEY SHORT WAVES AT BAY. THE
WEEKENDS WEAK BOUNDARY ACROSS THE CWA DIMINISHES BY EARLY WEEK AS
ASSOCIATED LOW PRESSURE OVER NEW ENGLAND MOVES EASTWARD OVER THE
ATLANTIC. WITH NO SIGNIFICANT CHANGES IN THE AIR MASS...WARM
TEMPERATURES AND DIURNAL CONVECTION ACTIVITY STILL SEEM APPROPRIATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  95  69  95  70 /  20  20  10  10  10
ATLANTA         73  95  73  94  74 /  20  20  10  20  10
BLAIRSVILLE     66  90  65  91  65 /  20  20  10  10  10
CARTERSVILLE    67  95  67  94  68 /  20  20  10  10  10
COLUMBUS        73  96  73  95  74 /  20  20  10  20  10
GAINESVILLE     71  93  71  94  72 /  20  20  10  10  10
MACON           71  97  72  96  71 /  30  20  10  20  10
ROME            67  95  68  95  69 /  20  20  10  10  10
PEACHTREE CITY  66  93  66  93  68 /  20  20  10  20  10
VIDALIA         74  95  75  94  74 /  30  30  10  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CHATTOOGA...
CHEROKEE...CLAYTON...COBB...COWETA...DAWSON...DEKALB...DOUGLAS...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...
GWINNETT...HALL...HARALSON...HEARD...JACKSON...LUMPKIN...
MADISON...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK...
SOUTH FULTON...TOWNS...TROUP...UNION...WHITE...WHITFIELD.

&&

31
Hazardous weather outlook, Jun 19, 11:25 AM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EDT SAT JUN 19 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1125 AM EDT SAT JUN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER THE GULF OF
MEXICO WILL PERSIST OVER THE STATE THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE
FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY RAIN...GUSTY WINDS AND
SMALL HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS. THE BEST
CHANCE FOR THUNDERSTORMS WILL BE BETWEEN 2 PM AND 9 PM.

.DISCUSSION...
THE STRONG UPPER LEVEL RIDGE AND ONLY MODERATE INSTABILITY OVER NORTH
AND CENTRAL GEORGIA WILL AID THUNDERSTORM DEVELOPMENT ALONG THE
REMNANTS OF A MESOSCALE CONVECTIVE SYSTEM WHICH WILL PUSH THROUGH
THE FORECAST AREA THROUGH THIS AFTERNOON.  CAPE IS EXPECTED TO BE IN
THE 1500 TO 2000 RANGE ACROSS NORTH AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 19, 3:20 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TSTM WND DMG     ACWORTH                 34.07N 84.68W
06/19/2010                   COBB               GA   PUBLIC

            2 TREES DOWN AND LARGE LIMBS

&&

JDW
Special weather statement, Jun 19, 3:22 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT SAT JUN 19 2010

GAZ042-191945-
322 PM EDT SAT JUN 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CARROLL COUNTY UNTIL 345 PM EDT...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BOWDON...MOVING SOUTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CARROLL COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE MOUNT ZION...JOHN TANNER STATE PARK...
BOWDON...BLACKJACK MOUNTAIN...CARROLLTON...TYUS...ROOPVILLE...SEATON
LAKE...LOWELL...CLEM AND WHITESBURG. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 19, 3:33 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND DMG     5 S FRANKLIN            33.21N 85.09W
06/19/2010                   HEARD              GA   COUNTY OFFICIAL

            HEARD COUNTY 911 RELAYED REPORTS OF SEVERAL TREES DOWN
            AND TENTS BLOWN OVER BY WINDS IN BRUSH CREEK PARK.

&&

RGARCIA
Special weather statement, Jun 19, 3:37 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT SAT JUN 19 2010

GAZ033-044-055-192000-
337 PM EDT SAT JUN 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CLAYTON AND FULTON COUNTIES UNTIL 400 PM EDT...

AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BANKHEAD...MOVING SOUTH AT 10 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CLAYTON
AND FULTON COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE BOLTON...BANKHEAD...WEST END...SWEET AUBURN...
ATLANTIC STATION...PIEDMONT PARK...MIDTOWN...ATLANTA...GRANT PARK...
TURNER FIELD...CASCADE HEIGHTS...SANDTOWN...LAKEWOOD PARK...UNION
CITY AND HAPEVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jun 19, 3:44 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND DMG     DOUGLASVILLE            33.75N 84.75W
06/19/2010                   DOUGLAS            GA   COUNTY OFFICIAL

            DOUGLAS COUNTY 911 RELAYED REPORTS OF TREES BEING KNOCKED
            DOWN ONTO POWER LINES AND HOUSES MOSTLY AROUND THE
            HIGHWAY 5 AREA AND NORTH OF THE RAILROAD TRACKS IN
            DOUGLASVILLE. TRAFFIC LIGHTS ARE OUT ON AREAS OF HIGHWAY
            5 DUE TO WINDS AND ELECTRICAL OUTAGES.

&&

RGARCIA
Local storm report, Jun 19, 3:45 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT SAT JUN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     ACWORTH                 34.07N 84.68W
06/19/2010                   COBB               GA   AMATEUR RADIO

            SEVERAL TREES DOWN.

&&

JDW

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:55 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield53 min
Jun 19, 2:54 PM EDTSevere Thunderstorm WarningFFCHeard, Troup51 min
Jun 19, 2:59 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding46 min
Jun 19, 3:26 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton49 min
Jun 19, 3:30 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard45 min
Jun 19, 3:48 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot42 min
Jun 19, 4:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.